# SDR V0XD20210309001

- Difficulty date: February 2, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT RAIL AT LBL 9 F.S. 847- F.S. 865 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL IAW CRJ900 AMM 53-00-49. FOR WORK PERFORMED, REFER TO AVMAX W/O: 80909 W/C: 2281
